On the geometry of nearly Sasakian manifolds
Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 24-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_1_a4,
author = {V. F. Kirichenko},
title = {On the geometry of nearly {Sasakian} manifolds},
journal = {Doklady Akademii Nauk},
pages = {24--29},
year = {1983},
volume = {269},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a4/}
}
V. F. Kirichenko. On the geometry of nearly Sasakian manifolds. Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 24-29. http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a4/